Bifurcation near solutions of variational problems with degenerate second variation.
Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 1-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__86_3_156034,
author = {Xianqing Li-Jost},
title = {Bifurcation near solutions of variational problems with degenerate second variation.},
journal = {Manuscripta mathematica},
pages = {1--14},
year = {1995},
volume = {86},
number = {3},
zbl = {0816.58011},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156034/}
}
Xianqing Li-Jost. Bifurcation near solutions of variational problems with degenerate second variation.. Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 1-14. http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156034/